# SDR CA050427003

- Difficulty date: April 15, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Part serial: NMADB591
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE OIL PRESSURE WARNING MESSAGE CAME ON AT FL360.  PRESSURE NEVER STABILIZED REGARDLESS OF ALTITUDE.  OIL PRESSURE FLUCTUATED BETWEEN 28 AND 37 PSI.  FLUCTUATION DECREASED WITH ENGINE AT IDLE. CREW SHUTDOWN  RT ENGINE INTENTIONALLY.  LUBE AND SCAVENGE PUMP ASSY REPLACED,  AIRCRAFT RETURNED TO SERVICE.
